# SDR 97ZZZM617

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 294 BL 24 LEFT.  FABRICATED 4 'L' ANGLES FROM 7075 .063 12 INCH BY 1.25 INCH BY 1 INCH AND 2.10 INCH BY 1.25 INCH BY 1.  INSTALLED IAW SRM 53-10-9 FIG 5.
